Characterizations of sf-simple extension of topologies

Authors

  • Mohammed Yaseen Department of Mathematics, College of Science, University of AL-Qadisiyah, AL-Qadisiyah-Iraq
  • Raad Aziz Hussain Department of Mathematics, College of Science, University of AL-Qadisiyah, AL-Qadisiyah-Iraq

DOI:

https://doi.org/10.52866/ijcsm.2022.02.01.003

Keywords:

sf-open set, sf-paracompact space, sf-Lindelof space, sf-regular space, sf-normal, sf-simple.

Abstract

The main aim of this study is to create a new type of topology called “ -simple extension” and investigate its properties. We introduce a new definition for -open sets and consider this aspect as the basis of our main definition. Furthermore, we investigate the properties of the proposed concept to allow us to provide new examples of explicit descriptions of topological spaces and certain types of -covering for topological spaces, such as ( -Lindelof and -paracompact spaces). The use of the tool offers important results for topological spaces. Other findings related to the proposed approach have also been identified.

Downloads

Download data is not yet available.

Downloads

Published

2022-02-21

How to Cite

[1]
M. Yaseen and R. A. . Hussain, “Characterizations of sf-simple extension of topologies”, Iraqi Journal For Computer Science and Mathematics, vol. 3, no. 2, pp. 18–26, Feb. 2022.
CITATION
DOI: 10.52866/ijcsm.2022.02.01.003
Published: 2022-02-21

Issue

Section

Articles